| Catalog Number |
6002-710-000 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgery the user could not remove the backboard from the ct scan and wasn't able to visualize the anatomical points for registration.The ct scan was completed, however; the user had to use a different navigation unit to complete the procedure.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Correction: follow-up report submitted to document the device log files were not available for evaluation.Correction: follow-up report submitted to document the device code has been updated.H3 other text : log files not submitted by customer for evaluation.
Event or Problem Description